AIDS Home > Agenerase Overdose
If you take too much Agenerase, overdose symptoms may include seizures, muscle pain, and trouble breathing. Treatment for an overdose may involve "pumping the stomach" or using supportive care, which consists of treating the symptoms that occur as a result of the overdose. Seek immediate medical attention if you believe that you have taken an Agenerase overdose.
Agenerase Overdose: An OverviewAgenerase® (amprenavir) is a prescription AIDS and HIV medication. It belongs to a group of HIV medications known as protease inhibitors and is always used in combination with other HIV medications. The effects of an Agenerase overdose will vary, depending on a number of factors, including the Agenerase dosage and whether it was taken with any other medicines, alcohol, food, or street drugs.
If you happen to overdose on Agenerase, seek immediate medical attention.
Symptoms of an Agenerase OverdoseIt is not known what exactly to expect from an Agenerase overdose. Agenerase oral solution (but not capsules) contains propylene glycol, which can be dangerous in large amounts. Symptoms of propylene glycol poisoning may include:
- A rapid heart rate (tachycardia)
- Feeling tired or weak
- Muscle pain
- Trouble breathing
- Abdominal pain (stomach pain)
- Feeling cold
- Dizziness or lightheadedness
- Drunken appearance or behavior.
Treatment for an Agenerase OverdoseIf the Agenerase overdose was recent, a healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Agenerase.